# SDR 2000ZZZX339

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503294
- Condition: Corroded
- Location: Bs 898-911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING: CORROSION ON FUSELAGE TOP AT STA 898 TO STA 911 BETWEEN LONGERONS L2 LT AND L4 RT.  REPAIRED FUSELAGE CORROSION DAMAGE IAW FINE AIRLINES EA NR G5313-05:00, SEMAN EO 990099 AND BOEING  MESSAGE SEU-LIM-99-00019H.
